Asymptotic behavior of the solutions of a class of second-order
Doklady Akademii Nauk, Tome 344 (1995) no. 3, pp. 295-297
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1995_344_3_a0,
author = {M. M. Aripov and D. S. Echmatov},
title = {Asymptotic behavior of the solutions of a class of second-order},
journal = {Doklady Akademii Nauk},
pages = {295--297},
year = {1995},
volume = {344},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1995_344_3_a0/}
}
M. M. Aripov; D. S. Echmatov. Asymptotic behavior of the solutions of a class of second-order. Doklady Akademii Nauk, Tome 344 (1995) no. 3, pp. 295-297. http://geodesic.mathdoc.fr/item/DAN_1995_344_3_a0/